# SDR SWAA042112

- Difficulty date: July 25, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 56,620 hours, 53,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481
- Part serial: 3028
- Condition: Failed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOUND CREW REPORTED A HEAVY THUMP WHEN FLAPS 30 SELECTED.  UPON INSPECTION, MX REPORTED RT OUTBOARD FLAP SPINDLE FAILURE.  REMOVED AND REPLACED RT OUTBOARD FLAP SPINDLES PER MM.
